Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Interpolation sets for analytic functions

Alexander Munro Davie and Arne Stray

Vol. 42 (1972), No. 1, 33–37
Abstract

Let U be a bounded open subset of the complex plane C. Criteria are obtained for a subset E of U to be an interpolation set for the algebra of all bounded analytic functions on U extending continuously to E.

Mathematical Subject Classification 2000
Primary: 30A80
Secondary: 46J15, 30A78
Milestones
Received: 7 June 1971
Published: 1 July 1972
Authors
Alexander Munro Davie
Arne Stray
Mathematics Institute
University of Bergen
5007 Bergen
Norway